# SDR HALA2017042100106

- Difficulty date: April 21, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 55,656 hours, 10,226 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"L GEN OFF" EICAS MESSAGE OCCURRED IN FLIGHT. ATTEMPTED RESET, GEN REMAINED OFFLINE. T/S REF FIM 24-20. BITE MSG GEN FOR OPEN PHASE TRIP. FOUND T3 TO N, T1, T2 OPEN ON IDG. REMOVED IDG REF AMM 24-11-01. REPLACED GEN CONTROL UNIT, MCC REQUEST. REF AMM 24-32-02. INSTALLED L IDG IAW AMM 24-11-01. OPS CHECKS GOOD. LEAK CHECKS GOOD.
